# SDR USAA011268

- Difficulty date: September 25, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545871523
- Condition: Cracked
- Location: Fuselage
- Part time: 48,384 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND DOOR FRAME CRACKED .200 INCH, FORWARD SERVICE DOOR AFT FRAME NR 3 FITTING CUT OUT.  INSTALLED DOUBLER PER EA 85464.  (M)
